Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Relational valued fuzzy sets
Journal: Fuzzy Sets and Systems
Volume: 52
Issue: 2
First page: 217
Last page: 222
Issue Date: 10-Dec-1992
Rank: M21
ISSN: 0165-0114
DOI: 10.1016/0165-0114(92)90051-5
Abstract: 
A generalization of the notion of a fuzzy set is given. An R-fuzzy set A is a mapping from a set A into the relational system (S, ρ{variant}) where ρ{variant} is a binary relation on S. Necessary and sufficient conditions for a unique decomposition and synthesis of an R-fuzzy set into the family of ordinary subsets (p-cuts) are given. As a consequence, it is possible to obtain a fuzzy set as a synthesis of any collection of characteristics functions on a nonvoid set, which was impossible in classical fuzzy set theory. As a contribution to coding theory, a possibility to express any binary block code syntheticly, by a single fuzzy set, is obtained. Note that up to now only some classes of binary codes have been characterized by fuzzy sets. Suitable examples (BCD and a linear code) are given at the end of the paper, together with necessary and sufficient conditions under which an R-valued fuzzy set corresponds to a linear code.
Keywords: block-codes | Fuzzy sets | relations
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

12
checked on Jan 30, 2023

Page view(s)

60
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.